# SDR 2001F00388

- Difficulty date: August 9, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: AT420000
- Part serial: 1004546
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLOCK KEPT INTERMITTENT TIME.  INSTALLED SERVICEABLE CLOCK.  (M)
